# SDR FDEA201206122206

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,377 hours, 11,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8303501
- Condition: Corroded
- Location: Bs 421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN -STA 421, X=70 (APPROX) ON REMOVAL OF FLOOR PANEL NR 221GF,  FOUND FLOOR SUPPORT CORRODED AND CRACKED.  REMOVED IAW SRM 51-31-01, REV 49.  NEW FLOOR SUPPORT FABRICATED IAW DWG ABA8303, REV A .  FLOOR SUPPORT INSTALLED IAW AMM 20-50-02, REV 72.0.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
